# SDR AALA991496

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Bs 655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND MAIN CABIN FLOORBEAM HAS WORN AREA STATION 655 RIGHT 1 INCH.  BLENDED DAMAGE FROM BOTTOM OF FLOORBEAM STATION 655, FABRICATED REPAIR ANGLE AND INSTALLED PER AARD 53-20-00-21.  (M)
